# SDR CALA0000500

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29L TO 29R HAD SEVERAL CORRODED FASTENERS IN LONGERONS AND SPLICES IN MID CARGO COMPARTMENT AT FS 579 - 598.  THE LONGERON SPLICES WERE REMOVED AND REPLACED IAW SRM 51-30-5.
